Second Day Blues

Discussion in 'My Experience with Duromine' started by Zhan, Sep 10, 2014.

  1. Zhan

    Zhan Member
    Standard Member

    Joined:
    Sep 10, 2014
    Messages:
    6
    Likes Received:
    5
    Today is my second day taking the "pill" lol you'd swear I'm on some birth control pill because when I woke up for work this morning the first thing on my mind was taking my "D" then a bath and breakfast.
    The side effects are taking the toll though. When I woke up this morning after only 3 hours of sleep from insomnia I felt like I have a huge hangover even though I never had alcohol but I'm sure it feels like this. I rather not talk about my dry mouth it's embarrassing I have to swallow all the time when I'm talking just to stimulate saliva secretion.
    I feel like I've been running a marathon on a very hot weather.
    Will I give up and run... he'll no with the festive around the corner and a lots of events and picnics who want to walk around with a pot belly.

    Good morning everyone hope ya'll have an awesome day.
     
    #1 Sep 10, 2014
  2. KaylaLouise

    KaylaLouise Well-Known Member
    Premium Member

    Joined:
    Jul 29, 2014
    Messages:
    174
    Likes Received:
    284
    Hopefully in a couple of days your body will adjust to the duromine.

    Keep a bottle of water on you at all times!! This helps with the dry mouth and will keep you hydrated which is essential for weight loss and general overall health.
     
    #2 Sep 10, 2014
  3. Zhan

    Zhan Member
    Standard Member

    Joined:
    Sep 10, 2014
    Messages:
    6
    Likes Received:
    5
    I do have with lemon juice coz at times water tend to make me nausea. So I always add a dash of lime or lemon juice, taste better.
     
    #3 Sep 10, 2014
    Kate likes this.

Share This Page